Doctors Lounge - Psychiatry AnswersBack to Psychiatry Answers List
If you think you may have a medical emergency, call your doctor or 911 immediately. Doctors Lounge (www.doctorslounge.com) does not recommend or endorse any specific tests, physicians, products, procedures, opinions, or other information that may be mentioned on the Site.
DISCLAIMER: The information provided on www.doctorslounge.com is designed to support, not replace, the relationship that exists between a patient/site visitor and his/her physician. Please read our 'Terms and Conditions of Use' carefully before using this site.
Date of last update: 8/24/2017.
Forum Name: Antidepressants
Question: Serzone and female libido
|flipper_in_oz - Sat Jan 10, 2004 11:53 pm||
Just curious if serzone has any detrimental effects on female libido. And is there anything that can help increase libido?
|Dr. Tamer Fouad - Sun Jan 25, 2004 8:43 am||
1-10% of those taking serzone may experience decreased libido.
For more information please visit our serzone page.
As for treating decreased libido, it would be best to consult a gynecologist on the issue. Testosterone in superphysiologic levels has been shown to increase libido consistently. However there are many side effects to testosterone. Decreased libido has also been treated with sildenafil citrate (viagra). While anecdotal experiences have been described, there have been no reported controlled trials or other studies to document the efficacy of sildenafil.
|| Check a doctor's response to similar questions|
Are you a Doctor, Pharmacist, PA or a Nurse?
Join the Doctors Lounge online medical community
Editorial activities: Publish, peer review, edit online articles.
Ask a Doctor Teams: Respond to patient questions and discuss challenging presentations with other members.